TU Darmstadt / ULB / TUbiblio

Direct limit Lie groups and manifolds

Glöckner, Helge (2003):
Direct limit Lie groups and manifolds.
43, In: Journal of Mathematics of Kyoto University, pp. 1-16, [Article]

Item Type: Article
Erschienen: 2003
Creators: Glöckner, Helge
Title: Direct limit Lie groups and manifolds
Language: English
Journal or Publication Title: Journal of Mathematics of Kyoto University
Volume: 43
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item